MAUDE Adverse Event Report: Arthrex, Inc. SP FbrTak RC TgrTpe WH/BLK & Sttpe WH/BL; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. SP FbrTak RC TgrTpe WH/BLK & Sttpe WH/BL; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FbrTak RC TgrTpe WH/BLK & Sttpe WH/BL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 26th august 2026, it was reported by an arthrex employee via email that for an ar-3652sp, fibertak® rc suture anchor, (white/black), the anchor dislodged upon insertion into the medial aspect of the femoral head.This was detected during use in an unknown procedure on (b)(6) 2026.The procedure was completed successfully as an alternative product (detail unknown) was opened and inserted at a different location, where it was successfully seated without issue.No significant surgery delay reported.All of the product/fragment was removed, and nothing remains in the patient.No additional anesthesia administered to the patient.No information about an instrument used to prepare/tap the bone socket for insertion of the implant.Bone quality of the patient is unknown.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SP FbrTak RC TgrTpe WH/BLK & Sttpe WH/BL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50690421
Report Number1220246-2026-04635
Device Sequence Number5915621
Product Code MBI
UDI-Device Identifier00888867362901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FbrTak RC TgrTpe WH/BLK & Sttpe WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15229958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown